UM

Browse/Search Results:  1-10 of 150 Help

Selected(0)Clear Items/Page:    Sort:
Robust fast method for variable-order time-fractional diffusion equations without regularity assumptions of the true solutions Journal article
Applied Mathematics and Computation, 2022,Volume: 430
Authors:  Zhang, Jiali;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/13
Exponential-sum-approximation Method  Fast Algorithm  Variable-order Caputo Fractional Derivative  
A fast algorithm for two-dimensional distributed-order time-space fractional diffusion equations Journal article
Applied Mathematics and Computation, 2022,Volume: 425
Authors:  Sun, Lu Yao;  Fang, Zhi Wei;  Lei, Siu Long;  Sun, Hai Wei;  Zhang, Jia Li
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
Block-circulant-circulant-block Preconditioner  Distributed-order Fractional Derivative  Exponential-sum-approximation Method  Fast Algorithm  Stability And Convergence  Time-space Fractional Equation  
Mathematical analysis and numerical methods for Caputo-Hadamard fractional diffusion-wave equations Journal article
Applied Numerical Mathematics, 2022,Volume: 177,Page: 34-57
Authors:  Ou, Caixia;  Cen, Dakang;  Vong, Seakweng;  Wang, Zhibo
Favorite |  | TC[WOS]:0 TC[Scopus]:5 | Submit date:2022/05/13
Caputo-hadamard Fractional Diffusion-wave Equations  Exponential Type Meshes  Fast Finite Difference Methods  Stability And Convergence  Weak Singularity  
Second-order maximum principle preserving Strang’s splitting schemes for anisotropic fractional Allen-Cahn equations Journal article
Numerical Algorithms, 2022,Volume: 90,Issue: 2,Page: 749-771
Authors:  Chen, Hao;  Sun, Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
Discrete Maximum Principle  Fractional Allen-cahn Equation  Matrix Exponential  Operator Splitting Method  Toeplitz Matrix  
All-at-once method for variable-order time fractional diffusion equations Journal article
Numerical Algorithms, 2022,Volume: 90,Issue: 1,Page: 31-57
Authors:  Pang, Hong Kui;  Qin, Hai Hua;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/13
All-at-once  Divide-and-conquer  Finite Difference Method  Low-rank  Polynomial Interpolation  Vo Time Fractional Derivative  
A Novel Discrete Fractional Grönwall-Type Inequality and Its Application in Pointwise-in-Time Error Estimates Journal article
Journal of Scientific Computing, 2022,Volume: 91,Issue: 1
Authors:  Li, Dongfang;  She, Mianfu;  Sun, Hai wei;  Yan, Xiaoqiang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/04
High-order Time-stepping Methods  Modified Grönwall Inequality  Nonlinear Time-fractional Equations  Pointwise-in-time Error Estimates  
Pointwise error estimate and stability analysis of fourth-order compact difference scheme for time-fractional Burgers’ equation Journal article
Applied Mathematics and Computation, 2022,Volume: 418
Authors:  Zhang, Qifeng;  Sun, Cuicui;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/04
Compact Difference Scheme  Fractional Burgers’ Equation  Pointwise Error Estimate  Reduction Order Method  
A transformed L1 method for solving the multi-term time-fractional diffusion problem Journal article
Mathematics and Computers in Simulation, 2022,Volume: 193,Page: 584-606
Authors:  She, Mianfu;  Li, Dongfang;  Sun, Hai wei
Favorite |  | TC[WOS]:2 TC[Scopus]:1 | Submit date:2022/03/28
Chebyshev–galerkin Spectral Method  Error Estimates  Modified L1 Scheme  Multi-term Time-fractional Equation  
Compact and High-Order On-Chip Wideband Bandpass Filters on Multimode Resonator in Integrated Passive Device Technology Journal article
IEEE Electron Device Letters, 2022,Volume: 43,Issue: 2,Page: 196-199
Authors:  Lyu, Yun Peng;  Zhou, Yu Jin;  Zhu, Lei;  Cheng, Chong Hu
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/03/04
Band-pass Filters  Gallium Arsenide  Inductors  Mathematical Models  Spirals  System-on-chip  Wideband  
Fast Second-Order Evaluation for Variable-Order Caputo Fractional Derivative with Applications to Fractional Sub-Diffusion Equations Journal article
Numerical Mathematics, 2022,Volume: 15,Issue: 1,Page: 200-226
Authors:  Zhang, Jia Li;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:0 | Submit date:2022/05/17
Convergence  Exponential-sum-approximation Method  Fast Algorithm  Stability  Time-fractional Sub-diffusion Equation  Variable-order Caputo Fractional Derivative